Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Has frequent stools. Why are they now semi lose?

hello Dr. my 26 months old son has loose motions in limited frequency for the past two days. The stool is semi loose and he feels the call of nature twice or thrice a day. I gave him Metrogyl syrup two times a day and some positive developments are seen. should I continue giving it or I need to give him some antibiotic like ofloxacin syrup?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM
If you are getting positive response from one antibiotic than I think you have no need to take the other one. If you noted some increase in frequency than you can add other antibiotic to the treatment. In addition to the medication you have to take certain precautions like:
1. Keep your child hydrated with RO filtered or biol water with electrolyte powder.
2. Give him light semisolid food which is easy to digest.
3. Change his cloths regularly and don't keep in wet cloths.
4. Give only fresh food and home made hygiene food.
This will surely cure your child.
Best Wishes
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor